# SDR CA121228003

- Difficulty date: December 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 15,897 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER TAKEOFF DURING CLIMB, THE CREW ATTEMPTED TO REDUCE TAKEOFF POWER TO CLIMB POWER AND NOTED NO CHANGE IN POWER.  THE PILOT COULD NOT REDUCE THE POWER AND THE ACFT CONTINUED TO ACCELERATE.  WITHOUT POWER CONTROL AVAILABLE FROM  FLIGHT CREW, PILOTS ELECTED TO PERFORM AN IN-FLIGHT SHUTDOWN AND RETURN TO AIRPORT OF ORIGIN.  FCU WAS REMOVED AND SENT TO MFG FOR FURTHER INVESTIGATION.
